# SDR HALA0700487

- Difficulty date: November 10, 2007
- Submitted: November 17, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 82,925 hours, 15,871 cycles
- Engine: Pwa PW4060
- System (JASC): 7160 · Engine Air Intake System
- Part: Cowling
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 2 ENG INLET COWL DENTED AT APPROX 5:30 POSITION AS VIEWED LOOKING FWD DENT MEASURE APPROX: 28"L, 2.5"W, 0.042" DEPTH.  REPAIRED PER M105 FILE NR 585114 AND TRANSFERED TO DPM P98977.  OK FOR SERVICE.
